# SDR AALA2020031109010

- Difficulty date: March 10, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 1,286 hours, 353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED L1 DOOR DAMPER BOTTLE PRESSURE TO SERVICEABLE LIMIT PER AMM 52-10-00.
